MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.18.174
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 october 2018.Lot 180058: (b)(4) items manufactured and released on 11 may 2018.Expiration date: 02.05.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 9 days after primary due to proximal femur bone fracture.The surgeon revised the stem and head with another company's product and the liner with another medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8008972
Report Number3005180920-2018-00830
Device Sequence Number13863092
Product Code LZO
UDI-Device Identifier07630030804397
UDI-Public07630030804397
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Catalogue Number01.18.174
Device Lot Number180058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR